Generalized Verma modules, loop space cohomology and MacDonald-type identities
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 12 (1979) no. 2, pp. 169-234.
@article{ASENS_1979_4_12_2_169_0,
     author = {Lepowsky, J.},
     title = {Generalized {Verma} modules, loop space cohomology and {MacDonald-type} identities},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {169--234},
     publisher = {Elsevier},
     volume = {Ser. 4, 12},
     number = {2},
     year = {1979},
     doi = {10.24033/asens.1365},
     mrnumber = {543216},
     zbl = {0414.17007},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1365/}
}
TY  - JOUR
AU  - Lepowsky, J.
TI  - Generalized Verma modules, loop space cohomology and MacDonald-type identities
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1979
DA  - 1979///
SP  - 169
EP  - 234
VL  - Ser. 4, 12
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1365/
UR  - https://www.ams.org/mathscinet-getitem?mr=543216
UR  - https://zbmath.org/?q=an%3A0414.17007
UR  - https://doi.org/10.24033/asens.1365
DO  - 10.24033/asens.1365
LA  - en
ID  - ASENS_1979_4_12_2_169_0
ER  - 
%0 Journal Article
%A Lepowsky, J.
%T Generalized Verma modules, loop space cohomology and MacDonald-type identities
%J Annales scientifiques de l'École Normale Supérieure
%D 1979
%P 169-234
%V Ser. 4, 12
%N 2
%I Elsevier
%U https://doi.org/10.24033/asens.1365
%R 10.24033/asens.1365
%G en
%F ASENS_1979_4_12_2_169_0
Lepowsky, J. Generalized Verma modules, loop space cohomology and MacDonald-type identities. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 12 (1979) no. 2, pp. 169-234. doi : 10.24033/asens.1365. http://www.numdam.org/articles/10.24033/asens.1365/

[1] G. E. Andrews, The Theory of Partitions, Encyclopedia of Mathematics and its Applications, Vol. 2, G.-C. ROTA, Ed., Addison-Wesley, Reading, Mass., 1976. | Zbl

[2] I. N. Bernstein, I. M. Gelfand and S. I. Gelfand, Differential Operators on the Base Affine Space and a Study of g-Modules in Lie Groups and Their Representations, Summer School of the Bolyai Janós Math. Soc., I. M. Gelfand, Ed., Division of Wiley and Sons, Halsted Press, New York, 1975, pp. 21-64. | MR | Zbl

[3] R. Bott, (a) An Application of the Morse Theory to the Topology of Lie Groups (Bull. Soc. math. Fr., Vol. 84, 1956, pp. 251-281) ; (b) Homogeneous Vector Bundles (Ann. of Math., 66, 1957, pp. 203-248). | Numdam | MR | Zbl

[4] N. Bourbaki, Groupes et algèbres de Lie, Chap. 4, 5, 6, Hermann, Paris, 1969.

[5] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, Princeton, 1956. | MR | Zbl

[6] C. Chevalley and S. Eilenberg, Cohomology Theory of Lie Groups and Lie Algebras (Trans. Amer. Math. Soc., Vol. 63, 1948, pp. 85-124). | MR | Zbl

[7] M. Demazure, Identités de MacDonald (Séminaire Bourbaki, 28e année, 1975/1976, No. 483). | Numdam | Zbl

[8] J. Dixmier, Algèbres enveloppantes, Gauthier-Villars, Paris, 1974. | MR | Zbl

[9] A. Feingold and J. Lepowsky, The Weyl-Kac Character Formula and Power Series Identities (Adv. in Math., Vol. 29, 1978, pp. 271-309). | MR | Zbl

[10] H. Garland, Dedekind's ƞ-Function and the Cohomology of Infinite Dimensional Lie Algebras [Proc. Nat. Acad. Sc. (U.S.A.), Vol. 72, 1975, pp. 2493-2495]. | MR | Zbl

[11] H. Garland and J. Lepowsky, (a) Lie Algebra Homology and the MacDonald-Kac Formulas (Invent. math., Vol. 34, 1976, pp. 37-76) ; (b) The MacDonald-Kac Formulas as a Consequence of the Euler-Poincaré Principle in Contributions to Algebra : A Collection of Papers Dedicated to Ellis Kolchin, BASS, CASSIDY and KOVACIC, Eds., Academic Press, New York, 1977, pp. 165-173. | MR | Zbl

[12] H. Garland and M. S. Raghunathan, A Bruhat Decomposition for the Loop Space of a Compact Group : A New Approach to Results of Bott [Proc. Nat. Acad. Sc. (U.S.A.), Vol. 72, 1975, pp. 4716-4717]. | MR | Zbl

[13] G. H. Hardy, Ramanujan, Cambridge Univ. Press, London, 1940, Reprinted by Chelsea, New York. | JFM

[14] G. Hochschild, Relative Homological Algebra (Trans. Amer. Math. Soc., Vol. 82, 1956, pp. 246-269). | MR | Zbl

[15] V. G. Kac, (a) Simple Irreducible Graded Lie Algebras of Finite Growth (in Russian) (Izv. Akad. Nauk S.S.S.R., Vol. 32, 1968, pp. 1323-1367), English translation : Math. U.S.S.R.-Izvestija, Vol. 2, 1968, pp. 1271-1311) ; (b) Automorphisms of Finite Order of Semisimple Lie algebras (in Russian) (Funkt. Anal. i Ego Prilozheniya, Vol. 3, 1969, pp. 94-96), English translation : Funct. Anal. and Appl., Vol. 3, 1969, pp. 252-254) ; (c) Infinite-Dimensional Lie algebras and Dedekind's ƞ-function (in Russian) (Funkt. Anal. i Ego Prilozheniya, Vol. 8, 1974, pp. 77-78), English translation : Funct. Anal. and Appl., Vol. 8, 1974, pp. 68-70) ; (d) Infinite-dimensional Algebras, Dedekind ƞ-Function, Classical Möbius Function and the very Strange Formula (Adv. in Math., Vol. 30, 1978, pp. 85-136). | MR

[16] B. Kostant, (a) The Principal Three-Dimensional Subgroup and the Betti Numbers of a Complex Simple Lie Group (Amer. J. Math., Vol. 81, 1959, pp. 973-1032) ; (b) Lie Algebra Cohomology and the Generalized Borel-Weil Theorem (Ann. of Math., Vol. 74, 1961, pp. 329-387) ; (c) Lie Algebra Cohomology and Generalized Schubert Cells (Ann. of Math., Vol. 77, 1963, pp. 72-144) ; (d) On MacDonald's ƞ-Function Formula, the Laplacian and Generalized Exponents (Adv. in Math., Vol. 20, 1976, pp. 179-212). | MR

[17] J. Lepowsky, (a) Generalized Verma Modules, the Cartan-Helgason Theorem and the Harish-Chandra Homomorphism (J. Algebra, Vol. 49, 1977, pp. 470-495) ; (b) Minimal K-Types for Certain Representations of Real Semisimple Groups (J. Algebra, Vol. 51, 1978, pp. 173-210) ; (c) MacDonald-type Identities (Adv. in Math., Vol. 27, 1978, pp. 230-234) ; (d) Application of the Numerator Formula to k-Rowed Plane Partitions (Adv. in Math., to appear) ; (e) Lie Algebras and Combinatorics (Proc. International Congress of Mathematicians, Helsinki, 1978, to appear). | MR

[18] J. Lepowsky and G. W. Mccollum, On the Determination of Irreducible Modules by Restriction to a Subalgebra (Trans. Amer. Math. Soc., Vol. 176, 1973, pp. 45-57). | MR | Zbl

[19] J. Lepowsky and S. Milne, Lie Algebraic Approaches to Classical Partition Identities (Adv. in Math., Vol. 29, 1978, pp. 15-59). | MR | Zbl

[20] J. Lepowsky and R. L. Wilson, Construction of the Affine Lie Algebra A1(1) (Comm. Math. Phys., Vol. 62, 1978, pp. 43-53). | MR | Zbl

[21] I. G. Macdonald, Affine Root Systems and Dedekind's ƞ-Function, (Invent. math., Vol. 15, 1972, pp. 91-143). | MR | Zbl

[22] R. V. Moody, (a) A New Class of Lie Algebras (J. Algebra, Vol. 10, 1968, pp. 211-230) ; (b) Euclidean Lie Algebras (Can. J. Math., Vol. 21, 1969, pp. 1432-1454) ; (c) MacDonald Identities and Euclidean Lie Algebras (Proc. Amer. Math. Soc., Vol. 48, 1975, pp. 43-52). | MR | Zbl

[23] K. R. Parthasarathy, R. Ranga Rao and V. S. Varadarajan, Representations of Complex Semi-Simple Lie Groups and Lie Algebras (Ann. of Math., Vol. 85, 1967, pp. 383-429). | MR | Zbl

[24] H. Rademacher, Topics in Analytic Number Theory, Die Grundlehren der Mathematischen Wissenschaften, Vol. 169, Springer-Verlag, New York, 1973. | MR | Zbl

[25] E. H. Spanier, Algebraic Topology, McGraw-Hill, New York, 1966. | MR | Zbl

[26] L. Conlon, The Topology of Certain Spaces of Paths on a Compact Symmetric Space (Trans. Amer. Math. Soc., Vol. 112, 1964, pp. 228-248). | MR | Zbl

[27] F. J. Dyson, Missed Opportunities (Bull. Amer. Math. Soc., Vol. 78, 1972, pp. 635-653). | MR | Zbl

[28] V. G. Kac, D. A. Kazhdan, J. Lepowsky and R. L. Wilson, Realization of the Basic Representations of the Euclidean Lie Algebras, to appear.

Cited by Sources: